# SDR UPS03441059

- Difficulty date: July 18, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R5 DOOR FWD CUTOUT BS 2231 BETWEEN 15R AND 16R STRINGER AREA UPPER REVEAL FOUND CRACKED.  REVEAL PANEL REPAIRED AS PER SRM 53-10-04 FIG 91.
